Vol. 55, No. 4, pp. 401-409 (1998)
Exponential Stability of Positive Solutions to Some Nonlinear Heat Equations
Mohamed Ali JendoubiDépartement de Mathématiques, Bat. Fermat, Université de Versailles,
45 Av. des États Unies, 78035 Versailles - FRANCE
Abstract: Following a recent work of A. Haraux in which he proves exponential stability of positive solutions of a heat equation with strictly convex nonlinearity, the same property is shown for a suitable perturbation of the nonlinearity which can, in particular, be non convex.
Keywords: Exponential stability; nonautonomous parabolic equation; elliptic equation.
Full text of the article:
Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.